MAUDE Adverse Event Report: MEDIVATORS INC RAPICIDE PA HIGH LEVEL DISINFECTANT

MEDIVATORS INC RAPICIDE PA HIGH LEVEL DISINFECTANT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the employee was handling the rapicide with nitrile gloves and spilled the product on their gloves while changing bottles into the aer's interior cabinet.The product subsequently reached the employee's hands, causing the reported event.The following language related to safe handling of the rapicide pa high-level disinfectant can be found on the sds, "causes skin irritation.Symptoms may include redness, edema, drying, defatting and cracking of the skin.Wash hands thoroughly after handling.Wear protective gloves/eye protection/face protection.If on skin: wash with plenty of water.Take off contaminated clothing and wash it before reuse.If skin irritation occurs: get medical advice/attention." the rapicide pa part a sds provides the following warning language and guidance, related to skin exposure and ppe usage: "causes severe skin burns and eye damage.Wash hands thoroughly after handling.Wear protective gloves/protective clothing/eye protection/face protection.If on skin (or hair): rinse skin with water/shower." no additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee received "minor burns" on their hands from rapicide pa high level disinfectant.The employee washed their hands until symptoms were resolved.

Brand Name
RAPICIDE PA HIGH LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key18769005
Report Number2150060-2024-00011
Device Sequence Number18053843
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public00677964063619
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown